Show simple item record

dc.contributor.authorBenali, Aharrouch ( Orcid Icon 0000-0001-9072-2610 )
dc.contributor.authorJaouad, Bennouna ( Orcid Icon 0000-0002-7111-5505 )
dc.date.accessioned2021-10-05T20:30:21Z
dc.date.available2021-10-05T20:30:21Z
dc.date.issued2020-10-12
dc.identifier.citationBenali, A., & Jaouad, B. (2020). Nonlinear degenerate elliptic equations in weighted Sobolev spaces. Electronic Journal of Differential Equations, 2020(105), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14612
dc.description.abstractWe study the existence of solutions for the nonlinear degenerated elliptic problem -div α(x, u, ∇u) = ƒ in Ω u = 0 on ∂Ω, where Ω is a bounded open set in ℝN, N ≥ 2, α is a Carathéodory function having degenerate coercivity α(x, u, ∇u)∇u ≥ v(x)b(|u|)|∇u|p, 1 < p < N, v(∙) is the weight function, b is continuous and ƒ ∈ Lr(Ω).
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNonlinear degenerated elliptic operators
dc.subjectWeighted Sobolev space
dc.subjectMonotony and rearrangement methods
dc.titleNonlinear degenerate elliptic equations in weighted Sobolev spacesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record